RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 6, Pages 473–482 (Mi izv3209)  

This article is cited in 2 scientific papers (total in 3 papers)

On ordered groups

A. I. Mal'tsev


Full text: PDF file (1074 kB)

Bibliographic databases:
Received: 15.02.1949

Citation: A. I. Mal'tsev, “On ordered groups”, Izv. Akad. Nauk SSSR Ser. Mat., 13:6 (1949), 473–482

Citation in format AMSBIB
\Bibitem{Mal49}
\by A.~I.~Mal'tsev
\paper On ordered groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 6
\pages 473--482
\mathnet{http://mi.mathnet.ru/izv3209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=32645}
\zmath{https://zbmath.org/?q=an:0038.15905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3209
  • http://mi.mathnet.ru/eng/izv/v13/i6/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
    2. V. V. Bludov, “Completion of Linearly Ordered Metabelian Groups”, Algebra and Logic, 42:5 (2003), 304–317  mathnet  crossref  mathscinet  zmath  elib
    3. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:211
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019